RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 14, Issue 1(85)  


Optimal regulation processes
L. S. Pontryagin
3
Some questions in the qualitative theory of elliptic and parabolic equations
E. M. Landis
21
Riemann spaces with curvature bounded below
V. A. Toponogov
87

Scientific notes and problems
Asymptotic values of best approximation of analytic functions in a complex domain
S. Ya. Al'per
131
Oscillation of the solutions of certain differential equations of high order
G. V. Anan'eva, V. I. Balaganskii
135
Conditions for the absence of uniform and asymptotic stability
V. S. Blinchevskii
141
On properties of an operator mapping the non-negative part of a space with indefinite metric into itself
M. L. Brodskii
147
On a theorem of Wielandt
P. A. Gol'berg
153
Radial boundary values of analytic functions
N. A. Davydov
157
A linear equation relative to elements of a normed ring
Yu. L. Daletskii
165
Application of the method of successive approximations to a type of singular integral equations in connection with the solution of the generalized Tricomi problem for the equation of M. A. Lavrent'ev
Yu. V. Devingtal'
169
Existence and uniqueness of the solution of the Frankl' problem
Yu. V. Devingtal'
177
Approximation of conjugate functions by Fejér sums
A. V. Efimov
183
Convergence of certain series of Fourier coefficients
A. A. Konyushkov
189
On a theorem in the additive theory of numbers
A. F. Lavrik
197
Solutions of a linear homogeneous differential equation of second order with lagging argument
S. B. Norkin
199
Integral equations for Lamé functions with period $8K$ in connection with the problem of conformal mapping of a semi-strip with semi-circular cut
È. D. Pergamentseva
207
An existence theorem for convergent sequences of analytic functions
A. I. Prilepko, G. D. Suvorov
215
A property of $n$-dimensional affine space connected with Helly's theorem
I. V. Proskuryakov
219
A criterion of completeness of locally convex spaces
D. A. Raikov
223
An ordinary differential operator depending on a parameter
L. B. Stefanova
231
Transcendence of numbers of certain classes
N. I. Fel'dman
237
Existence theorems for integral and critical straight lines of a homogeneous system of $n$ differential equations $(n\ge 3)$
A. A. Shestakov
245

Mathematical Events in the USSR and abroad
International Congress of Mathematicians in Edinburg
P. S. Aleksandrov, A. G. Kurosh
249
On the competition at the prize of N. I. Lobachevskii
254
Anton Kazimirovich Sushkevich (photo)
Anton Kazimirovich Sushkevich (on his sixtieth birthday)
L. M. Gluskin, E. S. Lyapin
255

Reviews and Bibliography
New editions on applied analysis and computational mathematics (review)
K. S. Leonidov, É. S. Rakova
261
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019